# SDR SWIA200413150

- Difficulty date: April 1, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 18,597 hours, 27,022 cycles
- Engine: Pwa PW118B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FLOOR SEAT TRACK HAS CORROSION ON SEVERAL SPOTS.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED LEFT AFT FLOOR SEAT TRACK AS REQUIRED.  NO DEFECTS NOTED.
